# SDR A4JA12100402

- Difficulty date: November 27, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Rt Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT CHECK, FOUND AFT RIGHT HAND LAV SMOKE DETECTOR NOT TESTING.  DEFERRED IAW MEL 26-7 DMI M-805-373, DUE DATE 12-07-04, CAT C, PLACARD INSTALLED, LAV BLOCKED.
